| Model Number |
303416A |
| Medical Device Problem Code |
Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that there was no lubricant in the lubricant jelly syringe.It was also stated that the syringe that was supposed to contain saline did not have a plunger and therefore there was no saline.
Event or Problem Description
It was reported that there was no lubricant in the lubricant jelly syringe.It was also stated that the syringe that was supposed to contain saline did not have a plunger and therefore there was no saline.Per additional information received via sample form on (b)(6) 2022, it was stated that when nurse was prepping to insert catheter, upon inspection of the kit prior to insertion, it was noted that there was no lube in the lube syringe and sterile saline syringe had no plunger.Another tray was opened and used without any issue.
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.Visual evaluation noted received 1 foley tray system without packaging.Visual inspection noted lubricant residue in the lubricant jelly syringe.Also noted the sterile water syringe did not have a plunger and therefore there was no saline residue in the syringe.Also, noted that the plunger was missing from the tray.Therefore, product does not meet specifications according to inspection procedure which states, "no missing components allowed." and "water fill volume: 9.6 + 0.4/-0.6cc."although an exact root cause could not be determined a potential root cause is incorrect operation.The lot number is unknown; therefore, the device history record could not be reviewed.Labelling review is not required as labelling would not have prevented the reported event.Correction: d, g, h h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.